# SDR SWAA2016090655406

- Difficulty date: August 31, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 42,349 hours, 30,967 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A6200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE INBOARD OF DEFLECTOR RIB UPPER PANEL FORWARD WEB,  OUTBOARD ATTACH ANGLE COMMON TO THE DEFLECTOR RIB CRACKED.       R & R THE RIB IAW SRM AND DWG.
